MathSciNet Relay Station
MathSciNet bibliographic data
MR1978575 31C05 (31C45 35J60)
Shanmugalingam, Nageswari Some convergence results for $p$-harmonic functions on metric measure spaces. Proc. London Math. Soc. (3) 87 (2003), no. 1, 226–246.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement